The cyclic and simplicial cohomology of the Cuntz semigroup algebra

  1. Lookup NU author(s)
  2. Dr Frederic Gourdeau
  3. Dr Michael White
Author(s)Gourdeau F, White MC
Publication type Article
JournalJournal of Mathematical Analysis and Applications
Year2012
Volume386
Issue2
Pages921-932
ISSN (print)0022-247X
ISSN (electronic)1096-0813
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherAcademic Press
URLhttp://dx.doi.org/10.1016/j.jmaa.2011.08.050
DOI10.1016/j.jmaa.2011.08.050
Actions    Link to this publication
Share